# SDR COMA0570086

- Difficulty date: July 17, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 4,792 hours, 3,740 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 530133
- Part serial: MPCB0157
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 4,782 hours, 3,733 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5197- STEERING INOP CAUTION DURING LANDING.  REPLACED THE STEERING TILLER.
